What causes back pain?
Back pain, especially lower back pain, is one of the most common causes of body pain.
This video explains the symptoms and causes, as well as how to relieve back pain.
Frequently asked questions
What is Voltarol?
The Voltarol range of medicinal products, which are available over-the-counter, contain a non-steroidal anti-inflammatory (NSAID) called diclofenac.
The Voltarol non-medicated Heat patch is a medical device which provides up to 8 hours of pain relieving heat.
How does Voltarol Gel and Medicated Plaster work?
Voltarol contains a non-steroidal anti-inflammatory (NSAID) called diclofenac. Diclofenac works by inhibiting the body’s production of prostaglandins, which cause pain and inflammation. By reducing their effects, diclofenac relieves pain.
What different formats does Voltarol come in?
Voltarol is available as a gel, medicated plaster and non-medicated heat patch.
- Voltarol Gel allows targeted application at the source of pain. It comes in strengths of 1.16% and 2.32% diclofenac.
- Voltarol Medicated Plaster is a medicated pain relief plaster with anti-inflammatory action.
- Voltarol non-medicated Heat Patch provides up to 8 hours of pain-relieving heat.
Can I use Panadol with other medication?
You should always consult your doctor or pharmacist before using Panadol and any other medication together, to make sure it is okay for you to do so.
Do not use Panadol with any other paracetamol-containing products. Taking two paracetamol-based medications together could put you at risk of a paracetamol overdose. Always check the ingredients listed on the product label of any medication that you plan to take with Panadol before use.
What dosage of Panadol should I take?
If you’re suffering from mild to moderate pain, Panadol gives relief from pain. Panadol products for adults come in tablets and soluble tablets. For dosage information see product pages.
If you are at all uncertain about the correct dosage of Panadol to take, consult your doctor or pharmacist before use. You should also always read both the dosage instructions and any warnings on the product label before using any Panadol product, so that you are aware of any potential side effects or risk of overdose.
Can you take Panadol on an empty stomach?
Yes, Panadol can be taken with or without food. For maximum speed of action Panadol Actifast Tablets should be taken on an empty stomach.
What ingredients are there in the Anadin product range?
There are various ingredients used throughout the Anadin range, including aspirin, ibuprofen, paracetamol and caffeine. Visit our products pages for full ingredient information.
What is Ibuprofen and how does it work?
Ibuprofen is a Non-Steroidal Anti-Inflammatory Drug (NSAID). It blocks pain causing chemicals (called prostaglandins) at the point of injury, helping to relieve pain, inflammation and fever.
What is Asprin and how does it work?
Asprin is a type of Non-Sterodial Anti-Inflammatory Drug(NSAID). Similar to other NSAIDs, it works by preventing chemicals (called prostaglandins) from being formed. It is used to treat pain and fever and also has anti-inflammatory properties to reduce inflammation.
Anadin Joint Pain 200mg Tablets, Anadin Ultra Capsules and Anadin Ibuprofen 200mg Tablets contain ibuprofen. Anadin Paracetamol Tablets, Anadin Extra/Anadin Extra Soluble Tablets, Anadin Original Tablets, Panadol Actifast Tablets, Panadol Actifast Soluble Tablets, Panadol Extra Advance Tablets, Panadol Extra Soluble Tablets, Panadol Advance Tablets and Panadol Night contain paracetamol. Voltarol Back & Muscle Pain Relief 1.16% Gel, Voltarol Osteoarthritis Joint Pain Relief 1.16% Gel, Voltarol Joint & Back Pain Relief 2.32% Gel and Voltarol Max Strength Joint Pain Relief 2.32% Gel contain diclofenac diethylammonium. Do not use on children under 14 years. Voltarol 140 mg Medicated Plaster contains diclofenac sodium. Do not use on children under 16 years. For pain relief. Always read the label.